View Full Version : Strange Reaction to trileptal


SweetCode
02-18-12, 07:59 PM
Recently I started using trileptal to help me sleep and to avoid mood swings during the stim worn off , but yesterday I got a really strange reaction , 1:30h after I took the trileptal I started having extreme mood swings , by extreme I mean I would start to cry for absolutely no reason and then 2 minutes latter I would be laughing out loud , 3 minutes latter I started crying again , this effect lasted something like 40 minutes.

I gave my pdoc an emergency call and he told that such side effect would be plausible if happening after my Vyvanse dose but not after trileptal , but since it was so strong he told me to stop taking trileptal and start again on Dramamine and keep taking Vyvanse for sometime to make sure that it was caused by the trileptal and not some kind of worn-off side effect of vyvanse.

Any one ever had such side effect with any stim or anti convulsion drug? , it was really terrifying at the moment :(

-- EDIT --
I forgot to mention I was a daily user of alcohol (around 2-3 shots of whisky daily) and cannabis(1 or 2 joints every night) and I stopped both when I started trileptal as my pdoc told me to.